# SDR YENA2024080601083

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: "PASSENGER CABIN, UPPER SURFACE FLOOR BEAM STRUCTURE, FR 16, BTW 'Y' - 254 AND 'Y' 254, WITH CORROSIONS (3); RAIL DUMMY PN: D5311283020200 WAS REPLACED IN FR12 TO FR16 Y81 I.A.W A320 SRM 51-72-11-911-001 / 51-72-11-911-00 REV.: 149 DATE: 01/MAY/24 ALL WORK ACCOMPLISHED ON MEXICANA WO 1282422, 131- 2003 NR 00582.
